MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 26MM STD LFIT V40 HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 26MM STD LFIT V40 HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6260-9-126
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding instability involving a metal head and a restoration modular body was reported.The event was not confirmed.Device evaluation and results: not performed as product was not returned.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.The exact cause of the event could not be determined because insufficient information was provided and the device was not returned.Further information such as product details, product evaluation, pre- and post-operative x-rays, operative reports as well as patient history and follow-up notes are needed to complete the investigation for determining a root cause.No further investigation is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.Not returned.
 
Event or Problem Description
It was reported through the submission of a revision implant sheet that patient's left hip was revised.Rep has responded to say that revision "was due to non-compliant patient vs hip instability.Length & version was added to the components, to increase stability.".

Brand Name
26MM STD LFIT V40 HEAD
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7242709
Report Number0002249697-2018-00336
Device Sequence Number19079422
Product Code LPH
UDI-Device Identifier07613327013030
UDI-Public07613327013030
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue Number6260-9-126
Device Lot Number60043705
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2018
Initial Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient Weight58